- -

Induced dynamics on the hyperspaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Induced dynamics on the hyperspaces

Show full item record

Sharma, P. (2016). Induced dynamics on the hyperspaces. Applied General Topology. 17(2):93-104. doi:10.4995/agt.2016.4154.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72401

Files in this item

Item Metadata

Title: Induced dynamics on the hyperspaces
Author:
Issued date:
Abstract:
[EN] In this paper, we study the dynamics induced by finite commutative relation on the hyperspaces. We prove that the dynamics induced on the hyperspace by a non-trivial commutative family of continuous self maps cannot ...[+]
Subjects: Hyperspace , Combined dynamics , Relations , Induced map , Transitivity , Super-transitivity , Dense periodicity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2016.4154
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2016.4154
Type: Artículo

This item appears in the following Collection(s)

Show full item record